# SDR ASAA2017091721943

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 38,732 hours, 11,433 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  RESET ON CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROL BITE MULTIPLE TIMES,  INITIAL FAULT SHOWN FLT DECK TRIM VALVE , TEMP CONTROLLER NR 2 . RESET FAULT,  FAULT DID NOT RETURN.  RAN RT PACK HOT/COLD MULTIPLE TIMES,  NO DEFECTS NOTED.  BITE SHOWS NO FAULTS. CLEANED FLT DECK TEMP SENSOR FILTER IAW AMM 21-61-06. NO HISTORY NOTED 60 DAYS.
